Complexity and Approximability of the Maximum Flow Problem with Minimum Quantities

mehr
Titel Complexity and Approximability of the Maximum Flow Problem with Minimum Quantities
Medien Networks
Verlag ---
Heft 2
Band 62
ISBN ---
Verfasser/Herausgeber Prof. Dr. Clemens Thielen, Stephan Westphal
Seiten 125-131
Veröffentlichungsdatum 04.03.2013
Projekttitel ---
Zitation Thielen, C.; Westphal, S. (2013): Complexity and Approximability of the Maximum Flow Problem with Minimum Quantities. Networks 62 (2), S. 125-131. DOI: 10.1002/net.21502